Revista Matemática Iberoamericana


Full-Text PDF (1254 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 1, 1985, pp. 61–84
DOI: 10.4171/RMI/3

Published online: 1985-03-31

Regularity of Boundary of a Capillary Drop on an Inhomogeneous Plane and Related Variational Problems

Luis A. Caffarelli[1] and Avner Friedman[2]

(1) University of Texas at Austin, USA
(2) Ohio State University, Columbus, USA

No abstract available for this article.

No keywords available for this article.

Caffarelli Luis, Friedman Avner: Regularity of Boundary of a Capillary Drop on an Inhomogeneous Plane and Related Variational Problems. Rev. Mat. Iberoam. 1 (1985), 61-84. doi: 10.4171/RMI/3